Pain effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Pain effect occurred in 1%.

Patients statistics on Pain side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
127.32
154.32

Average height in Ft
5′ 5″
5′ 8″

Average age
44
66

Ciprofloxacin Circle Diagram 6 consumers of 551 reported about Pain

  1. Steven A. Williams says:
    2.0 rating

    Ciprofloxacin for Helicobacter pylori gastritis

    Today, 8 days after stopping taking 2 x 500 mg, at night rheumatic pelvic pain and sweating, fatigue in the first hours of the day.

    Side effects: Pain; Sweat; Fatigue
  2. Florence F. Madera says:
    4.5 rating

    Ciprofloxacin for Cystitis

    Panic attacks that did not stop and were getting worse after the end of the … weeks and months after Ueblkeit, vomiting, diarrhea, even Wochn after ingestion, dizziness, confusion, headache, memory is impaired pain everywhere, have lost 10kg weight , due to persistent vomiting, and loss of appetite Disgusting Think that Cipro has permanently damaged my nervous system. I’m on Benzos now. Dirty stuff Please NEVER take !! WARNING! In the United States, several lawsuits against Bayer as far as I know

  3. Arthur H. Francis says:
    4.0 rating

    Ciprofloxacin for Prostatitis

    Gastrointestinal problems, freezing, confusion, trembling, neuralgia, anxiety, bony bites and swirling noises, Achilles tendon pain. Complaints increased from taking to taking. At the last tablet anxiety and chills. Concentration disorders and neuralgia even 3 weeks after stopping the intake. Likewise, since taking soft bowel movements.

  4. Alma D. Shipley says:
    2.0 rating

    Ciprofloxacin for Urinary tract infection

    Three weeks ago, I had a strong urinary tract infection and was prescribed ciprofloxacin 250 mg. I took it all twelve hours for three days, but stopped after the sixth tablet (out of ten pills) in consultation with the attending physician for pain in the feet, muscle pain in the thighs, I also felt the infamous pain in the Achilles heels , Since the urinary tract infection was already banned, there were no further problems with the demolition. The doctor had not heard of such side effects yet. The side effects are then gone for the time being. However, I had spared myself the whole time. Although I went for a walk a few times, I did not feel anything except the rapid onset of tiredness of the feet. However, four days ago I was bowling. Not a good idea! Pain in both Achilles heel, Muscle pain in the right thigh, Pain in the right hip joint, Overload of the left shoulder, Back pain. Other side effects and after-effects have occurred again or the first time. What I notice when I work longer on the keyboard: Arthritis pain in the wrists and fingers and tendon pain on the left hand. Besides, extreme fatigue / drowsiness and the throat area is sore. Since all this worried me a lot because of irreversible damage, etc., I was in the pharmacy yesterday. I read on the internet that green-lipped mussel extract should be good for the synovial fluid. I also wanted to get some magnesium, calcium, vitamin E, selenium and potassium for muscles and tendons. I described to the pharmacist my situation. She advised against green lipped mussel extract, because the effect was not scientifically proven and instead she did something special for osteoarthritis patients; o) Although not cheap, what can I say: Two hours after taking the first ration, I have literally felt how everything regenerates slowly; o) health costs! Let’s see how it goes on. What I miss with this dietary supplement, however, is magnesium. That’s why I also throw in such a magnesium-potassium mixture from the supermarket. Furthermore, I do gentle gymnastics and massage both legs of the calf regularly from the knee to the heel (to stimulate blood circulation). Before, I have never had such problems with my joints and tendons. It regularly crunches the left knee and the left elbow, and the said hip joint has often hurt and a tendonitis I had often, but I have got all these things by self-prescribed gymnastics and healthy nutrition under control. So my current problems come clearly from this drug. So I think that Cipro deprives the body of nutrients and thereby attacks the tendons, joints and muscles. There was probably also some animal experiment with rats, in which it came out that especially the animals got thinner tendons through the drug, where there was a magnesium deficiency. If I need this drug again, because there is no alternative, I will Only take it with nutritional supplements that act on joints, tendons and muscles. Then I just have to take care that the intake takes place every few hours, as certain minerals make the medicine ineffective. I hope that I will not sustain any lasting damage and that one or the other weak point caused by the drug will be regenerated. Should I again need an antibiotic and I want to turn back to such a bone-eating carnivore quinolone, I will ask for an alternative.

    Side effects: Pain; Tendinitis; Muscle aches